MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50310
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device did not seal.A left atrial appendage closure (laac) procedure was performed.A watchman fxd double curve access system (was) and a 31mm watchman flx pro laa closure device & delivery system (wds) was selected for use.The 31mm closure device was successfully implanted in the patient on (b)(6) 2023.The patient was discharged.On (b)(6) 2025, during routine follow up transesophageal echocardiography (tee) imaging, it was noted that the patient had a peri-device leak.The physician planned to coil the leak.The patient did not have any symptoms or medical concerns prior to finding the leak.On (b)(6) 2025, a pre-coiling tee demonstrated a 3mm leak.The physician proceeded with coiling considering the leak was a new finding, therefore on (b)(6) 2025, the physician placed coils to close the leak.There were no patient complications, and the patient was discharged the same day.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24021207
Report Number2124215-2026-01557
Device Sequence Number16090789
Product Code NGV
UDI-Device Identifier08714729860518
UDI-Public(01)08714729860518(17)251201(10)30641691
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model NumberM635WU50310
Device Catalogue NumberM635WU50310
Device Lot Number0030641691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/09/2026
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale